I have been on loestrin 24 fe for over a year. I ended my true period September 13. September 20, i started lightly bleeding but it was dark and old. The next day it turned it a light brown/red. Saturday and now Sunday i have barely bled but again it is dark. Now, this all isnt enough blood to fill a tampon or pad. I have never had any spotting while on the birth control until now. My bf and I do have unprotected sex and he ejaculates inside me every time, whish is about once or twice a week. I have been stressed with school and everything else. I dont really know what to do. Could i be pregnant? Could there be something wrong with me? Or is this normal?
Stress could be causing some breakthrough bleeding. This could especially be the case if you missed a pill. I wouldn't be too worried unless when your monthly bleed (not truly a period) is due it doesn't come.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.